Volume 8, issue 3 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Weighted $L^2$–cohomology of Coxeter groups based on barycentric subdivisons

Boris Okun

Geometry & Topology 8 (2004) 1032–1042

arXiv: math.GR/0408149

Abstract

Associated to any finite flag complex L there is a right-angled Coxeter group WL and a contractible cubical complex ΣL (the Davis complex) on which WL acts properly and cocompactly, and such that the link of each vertex is L. It follows that if L is a generalized homology sphere, then ΣL is a contractible homology manifold. We prove a generalized version of the Singer Conjecture (on the vanishing of the reduced weighted Lq2–cohomology above the middle dimension) for the right-angled Coxeter groups based on barycentric subdivisions in even dimensions. We also prove this conjecture for the groups based on the barycentric subdivision of the boundary complex of a simplex.

Keywords
Coxeter group, aspherical manifold, barycentric subdivision, weighted $L^2$–cohomology, Tomei manifold, Singer conjecture
Mathematical Subject Classification 2000
Primary: 58G12
Secondary: 20F55, 57S30, 20F32, 20J05
References
Forward citations
Publication
Received: 15 March 2004
Revised: 3 August 2004
Accepted: 11 July 2004
Published: 7 August 2004
Proposed: Benson Farb
Seconded: Walter Neumann, Steven Ferry
Authors
Boris Okun
Department of Mathematical Sciences
University of Wisconsin–Milwaukee
Milwaukee
Wisconsin 53201
USA